# SDR HEEA084780

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,321 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 212075139001
- Part serial: 29868
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT STUCK IN ON POSITION. REPAIRED.
